# SDR FDEA201103221123

- Difficulty date: March 22, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT WING LOWER SKIN IN HOLE "G" AT THE 5 O'CLOCK POSITION.  REAMED HOLE "G" TO .511 IAW A300-600 SRM 51-40-44.  ACCOMPLISHED BHEC OF HOLE "G" PER NDTM PT6 51-10-01.  NO CRACKS NOTED.  FASTENER INSTALLED ON CARD 6-5710-7-3305, PT 4.
